# SDR CA040209001

- Difficulty date: February 5, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 16,315 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 903840311
- Condition: Seized
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) JUST AFTER LEVELING OUT PILOT NOTICED SMOKE IN THE COCKPIT/CABIN AREA. AIRCRAFT WENT TO 10000 FT, DEPRESSURIZED AND ELECTRICAL POWER WAS REMOVED. POWER WAS RESTORED AND AIRCRAFT RETURNED TO BASE WITHOUT FURTHER INCIDENT.  UPON INVESTIGATION IT WAS DETERMINED THAT THE VENTILATION BLOWER BEARING SEIZED AND CAUSED THE SMOKE. VENT BLOWER WAS REPLACED AND SYSTEM TESTED SERVICEABLE.
